Dipartimento di Scienze Matematiche "Giuseppe Luigi Lagrange"

 Benvenuti nella Home Page di 

 Francesco Malaspina




PUBBLICAZIONI

Arxiv

Iris
     

43) “H-instanton bundles on three dimensional polarized varieties” (with V. Antonelli)   to appear on J. Algebra.

 

42) “Non-Ulrich representation type” (with D. Faenzi, G. Sanna)  Algebraic Geometry (2021), 8(4), 406–429.

 

41) “Instanton bundles on the blow up of the projective 3--space at a point”( with G. Casnati, E. Coskun, O. Genc)  Michigan  Math. J. (2021), 70(4),

 

40) “Ulrich bundles on the degree six Segre fourfold” J. Algebra 553 (2020), 154-174.

 

39) “Instanton bundles on the Segre threefold with Picard Number three” (with V. Antonelli)  Math. Nachr (2020), 293(6), 1026–1043.

 

38) “Instanton bundles on the flag varieties F(0,1,2)” (with S. Marchesi, J. Pons-Llopis) Annali Sc. Norm. Sup. Pisa (2020), 20(4), 1469–1505.


37) “Ulrich bundles on smooth projective varieties of minimal degree” (with M. Aprodu, S. Huh, J. Pons-Llopis)  Proc. Amer. Math. Soc. 147 issue 12 (2019), 5117-5129.

 

36) “aCM sheaves on the double plane ” (with E. Ballico, S. Huh, J. Pons-Llopis)  Trans. Amer. Math. Soc.  vol 732 issue 3 (2019), 1783-1816.

 

35) “Weighted Castelnuovo-Mumford regularity and weighted global generation” (with G. Sankaran), J. Algebra and its Appl. 18 (2019) 1-15.

 

34) “Cohomological property of vector bundles on biprojective spaces” (with C. Miyazaki),  Ric. Mat. 67  (2018) 963-968.

 

33) “Rank two aCM bundles on the del Pezzo fourfold of degree 6 and its general hyperplane section.(with  G. Casnati, D. Faenzi) , J. Pure Appl Algebra 222 Issue 3 (2018),  585–609.

 

32) “Surface of minimal degree of tame representation type and mutation of Cohen-Macauly modules” (with D. Faenzi), Adv.  Math. 310 (2017) 663-695.

 

31) “Monads and Qregularity of odd and even instantons bundles on quadric hypersurfaces”,  J. Algebra and its Appl. 16 (2017) pp 4.

 

30) “Rank two aCM bundles on the del Pezzo threefold of degree 7.” (with  G. Casnati, M. Philip), Rev. Math Complutense 37 (2017),  129-165.

 

29) “Globally generated vector bundles on complete intersection Calabi-Yau threefols”  (with E. Ballico, S. Huh) Adv. Theor. Math. Physics 20 (2016), 1125-1166

 

28) “Globally generated vector bundles on P1*P1*P1 with low first Chern classes” (with E. Ballico, S. Huh)  J. Algebra vol 450 (2016), 487-521.

 

27) “Globally generated vector bundles on Segre threefolds with Picard number two” (with E. Ballico, S. Huh),  Math. Nachr 289, Issue 5-6, 1 (2016),  523-536.

 

26) “Moduli spaces of rank two aCM bundles on the Segre product of three projective lines.(with  G. Casnati, D. Faenzi) , J. Pure Appl Algebra 220 Issue l (2016),  1554–1575.

 

25) “On higher rank globally generated vector bundles over a smooth quadric threefold” (with E. Ballico, S. Huh) ,  Proc. Edimburg Math. Soc. 59 (2016), 311-337.

 

24) “A Torelli-Type Problem for Logarithmic Bundles over Projective Varieties” (with E. Ballico, S. Huh), Quarterly J. of Mathematucs (2015), 417-436.


23) “Horrocks Correspondence on ACM Varieties” (with A. P. Rao, St. Louis) , Algebra and number theory, vol. 9 n. 4 (2015), 981-1003.

 

22) “Rank two aCM bundles on the del Pezzo threefold with Picard number 3 (with  G. Casnati, D. Faenzi) ,  J. Algebra. vol. 429 (2015), 413-446.

 

21) “Globally generated vector bundles on a smooth quadric surface” (with E. Ballico, S. Huh),  Science China Mathemathics Springer Vol. 58 (2015), 1674-7283.

 

20) “Gevrey local solvability in locally integrable structures” (with F. Nicola),    Ann. Mat. Pura  Appl. Vol. 193, Issue 5 (2014), 1491-1502

 

19) “Globally generated vector bundles of rank 2 on a smooth quadric threefold (with E. Ballico,  S. Huh) ,  J. Pure Appl Algebra 218, Issue 2 (2014), 197-207..

 

18) “Horrocks Correspondence on a Quadric Surface” (with A. P. Rao),  Geom. Dedicata vol. 169 n. 1 (2014), 15-31.

 

17) “Reflexive and spanned sheaves on P^3” (with E. Ballico, S. Huh) ,  Results in Math. vol. 65 (2014),  27-47.

 

16) “A smooth surface of tame representation type” (with D. Faenzi), C. R. Acad. Sci. Paris, Ser. I 351 (2013) 371–374.

 

15) “On rank two arithmetically Buchsbaum vector bundles on a smooth quadric” (with E. Ballico, P. Valabrega, and M. Valenzano),  Cent. Eur. J. Math 10(4) (2012), 1361-1379.

 

14) “Weakly uniform rank two vector bundles on multiprojective spaces” (with E. Ballico), Bull. Austr. Math. Soc. 84 (2011), 255-260.

 

13) “Regularity and Cohomological Splitting Conditions for Vector Bundles on Multiprojectives Spaces” (with E. Ballico), J. Algebra 345 (2011),  137-149.

 

12)  “Cohomological Characterization of Vector Bundles on Grassmannians of Lines” (with E. Arrondo), J. Algebra 323 (2010), 1098-1106.

 

11) “Qregularity and an Extension of Evans-Griffiths Criterion to Vector Bundles on Quadrics” (with E. Ballico,),  J. Pure Appl Algebra 213 (2009), 194-202.

 

10) “Vector Bundles on Products of Projective Spaces and Hyperquadrics “ (with E. Ballico),  Rend. Istit. Mat. Univ. Trieste, Vol 41 (2009), 13-26 (electronic).

 

9) “Qregularity and Tensor Product of Vector Bundles on Smooth Quadric Hypersurfaces” (with E. Ballico),  Analele Sciintifice ale Universitatii Ovidius  17(2), (2009), 39-44.

 

8) “Low Rank Vector Bundles on the Grassmannian G(1,4)”, Int. J. Geom. Methods Met. Phys. Vol. 6, No 7 (2009), 1103-1114.

 

7) “Monads and Vector Bundles on Quadrics”, Adv. Geom. Vol. 9, issue 1, (2009), 137-152.

 

6) “Monads and Rank Three Vector Bundles on Quadrics”,  Ann. Mat. Pura  Appl 188, (2009), 455-465.

 

5) “The Equations of Singular Loci of Ample Divisors on (Subvarieties of) Abelian Varieties” (with L. Lombardi, ), Le Matemetiche 63 n 1, (2008),  155-166.

 

4) “A Few Splitting Criteria for Vector Bundles”,  Ric.  Mat. (2008) 57: 55-64.

 

3) “A splitting criterion for vector bundles on blowing ups of the plane” (with E. Ballico), International Matematical Forum 3 (2008), no 23, 1099-1105.

 

2) “Vector bundles on Hirzebruch surfaces whose twists by a non-ample line bundle have natural cohomology”, (with E. Ballico),  Cent. Eur. J. Math. 6 (1). (2008), 143-148.

 

1) “n-blocks collections on Fano manifolds and sheaves with regularity -∞” (with E. Ballico), Le Matematiche 62 (2007), n 1, 121-127.